# SDR C77A20161018002

- Difficulty date: October 18, 2016
- Submitted: October 18, 2016
- Operation: Air carrier
- Aircraft: N635CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000252
- Aircraft time: 22,467 hours, 12,920 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Part number: 17066931001
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THIS EO IS BEING ISSUED TO PROVIDE INSTRUCTIONS TO ACCOMPLISH THE PERMANENT REPAIR OF CORROSION DAMAGE TO THE WASTE PAN INTERNAL SKIN DOUBLER P/N 170-66931-001.  THE DAMAGED SKIN DOUBLER IS LOCATED BETWEEN FR88 / FR89 AND STGR-25R / STGR-28R.  REF FIGURES 2-5 FOR CORROSION DAMAGE LOCATIONS AND DIMENSIONS IN MULTIPLE LOCATIONS.  THE PERMANENT REPAIR WILL BE ACCOMPLISHED BY REPLACEMENT OF THE CORRODED DOUBLER IN ACCORDANCE WITH PRODUCTION DRAWINGS AND SRM STANDARD PRACTICES.  ACCOMPLISHMENT OF THIS EO HAS BEEN CLASSIFIED AS A MAJOR REPAIR BECAUSE THE DAMAGED PART IS A PSE AND FCS.  SUPPLEMENTAL FOLLOW UP INSPECTIONS ARE NOT REQUIRED.
